# SDR UVVR2012012000020

- Difficulty date: January 20, 2012
- Submitted: January 21, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N710R
- Make and model: Lear 45LEAR
- Aircraft serial: 0359
- Aircraft time: 2,307 hours, 1,379 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: HTE460072
- Part serial: 30070118
- Condition: Fod
- Location: Rt Wing
- Part time: 2,307 hours, 1,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, K
- Precautionary procedure: K

## Discrepancy

WHEN ACFT PARKED ON UNLEVEL SURFACE FUEL WOULD MIGRATE FROM RT WING TO LT WING.  FOD WAS FOUND LODGED IN THE RT WING FUELING TRANSFER CHECK VALVE.  REPLACED RT TRANSFER CHECK VALVE ASSY.  REMOVED LT TRANSFER CHECK VALVE ASSY, INSPECTED, AND REINSTALLED WITH NO DEFECTS NOTED.  REFUELED ACFT AND PERFORMED SATISFACTORY LEAK AND OPS CHECK. FOD SAMPLE APPEARED TO BE FUEL TANK SEALANT MATERIAL.
